American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information   
View Article: PDF

[2] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[3] Naihuan Jing and Honglian Zhang. Two-parameter quantum vertex representations via finite groups and the McKay correspondence. Trans. Amer. Math. Soc. 363 (2011) 3769-3797. MR 2775827.
Abstract, references, and article information   
View Article: PDF

[4] Meng-Kiat Chuah and Jing-Song Huang. Double Vogan diagrams and semisimple symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 1721-1750. MR 2574875.
Abstract, references, and article information   
View Article: PDF

[5] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF

[6] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Iain Gordon and Alexander Premet. Block representation type of reduced enveloping algebras. Trans. Amer. Math. Soc. 354 (2002) 1549-1581. MR 1873018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Antonio Giambruno, Amitai Regev and Michail V. Zaicev. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000) 1935-1946. MR 1637070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. Strade. The classification of the simple modular Lie algebras: VI. Solving the final case. Trans. Amer. Math. Soc. 350 (1998) 2553-2628. MR 1390047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yung Yu. On Jacobian Ideals Invariant by a Reducible $s\ell(2,\mathbf{C})$ Action. Trans. Amer. Math. Soc. 348 (1996) 2759-2791. MR 1355078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Georgia Benkart and J. Marshall Osborn. Simple Lie algebras of characteristic $p$ with dependent roots . Trans. Amer. Math. Soc. 318 (1990) 783-807. MR 955488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Lee Wilson. Correction to: ``Cartan subalgebras of simple Lie algebras'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 234} (1977), no.\ 2, 435--446; MR0480650 (58 \#806)] . Trans. Amer. Math. Soc. 305 (1988) 851-855. MR 924780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dragomir Ž. Đoković. Proof of a conjecture of Kostant . Trans. Amer. Math. Soc. 302 (1987) 577-585. MR 891636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael J. Heumos. Produced representations of Lie algebras and Harish-Chandra modules . Trans. Amer. Math. Soc. 302 (1987) 523-534. MR 891633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. J. Britten and F. W. Lemire. A classification of simple Lie modules having a $1$-dimensional weight space . Trans. Amer. Math. Soc. 299 (1987) 683-697. MR 869228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rolf Farnsteiner. The associative forms of the graded Cartan type Lie algebras . Trans. Amer. Math. Soc. 295 (1986) 417-427. MR 831207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kevin J. Carlin. Extensions of Verma modules . Trans. Amer. Math. Soc. 294 (1986) 29-43. MR 819933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. T. Stafford and N. R. Wallach. The restriction of admissible modules to parabolic subalgebras . Trans. Amer. Math. Soc. 272 (1982) 333-350. MR 656493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Lee Wilson. Simple Lie algebras of toral rank one . Trans. Amer. Math. Soc. 236 (1978) 287-295. MR 0463252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Lee Wilson. Cartan subalgebras of simple Lie algebras . Trans. Amer. Math. Soc. 234 (1977) 435-446. MR 0480650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. N. Allison. Lie algebras of type $BC\sb{1}$ . Trans. Amer. Math. Soc. 224 (1976) 75-86. MR 0432724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Lepowsky. A generalization of H. Weyl's ``unitary trick'' . Trans. Amer. Math. Soc. 216 (1976) 229-236. MR 0389996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John B. Jacobs. Necessary conditions for isomorphism of Lie algebras of Block . Trans. Amer. Math. Soc. 208 (1975) 73-79. MR 0369455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2